# SDR MASA200602133

- Difficulty date: August 20, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 8,242 hours, 7,564 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH 7133 ORD - ABORTED TAKEOFF DUE TO BOTH NOSE TIRES BLEW.  MX PERFORMED VISUAL INSPECTION OF THE NLG AND COMPONENTS.  FOUND TORQUE LINKS DAMAGED AND NOSE DOOR DAMAGE WHICH WERE REPLACED, INCLUDING NLG DRAG BRACE DOWNLOCK HARNESS.
